Please use this identifier to cite or link to this item:
Title: A Numerical Method for Solving Linear–Quadratic Control Problems with Constraints
Authors: Gusev, M. I.
Zykov, I. V.
Issue Date: 2016
Publisher: N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences
Ural Federal University named after the first President of Russia B.N. Yeltsin
Citation: Gusev M. I. A Numerical Method for Solving Linear–Quadratic Control Problems with Constraints / M. I. Gusev, I. V. Zykov. — DOI 10.15826/umj.2016.2.009. — Text : electronic // Ural Mathematical Journal. — 2016. — Volume 2. — № 2. — P. 108-116.
Abstract: The paper is devoted to the optimal control problem for a linear system with integrally constrained control function. We study the problem of minimization of a linear terminal cost with terminal constraints given by a set of linear inequalities. For the solution of this problem we propose two-stage numerical algorithm, which is based on construction of the reachable set of the system. At the first stage we find a solution to finite–dimensional optimization problem with a linear objective function and linear and quadratic constraints. At the second stage we solve a standard linear–quadratic control problem, which admits a simple and effective solution.
Access: Creative Commons Attribution License
License text:
ISSN: 2414-3952
DOI: 10.15826/umj.2016.2.009
metadata.dc.description.sponsorship: The research is supported by Russian Science Foundation, project no. 16–11–10146.
RSCF project card: 16-11-10146
Origin: Ural Mathematical Journal. 2016. Volume 2. № 2
Appears in Collections:Ural Mathematical Journal

Files in This Item:
File Description SizeFormat 
umj_2016_2_2_108-116.pdf121,03 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons